Isles of Eden and the ZUK theorem in R^d

Garay, Barna and Chua, Leon. O. (2008) Isles of Eden and the ZUK theorem in R^d. International Journal of Bifurcation and Chaos, 18 (10). pp. 2951-2963.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31

Update Item Update Item